# SDR CKSA98187

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 320-330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SKIN TORN DAMAGE TOP OF DOOR CUT OUT BOX FS 320 TO 330 ABOVE LONGERON 35 RT.  ROUTED OUT DAMAGED AREA AT FS 320 TO 330 LONGERON 35 RT.  FABRICATED FILLER AND REPAIR DOUBLER IAW DC8 SRM 53-2-0 FIG 1D.  TREATED AND PRIMED PARTS IAW DC8 SRM 51-1-8.  INSTALLED REPAIR IAW DC8 SRM 53-2-0 AND 51-1-21.  CORROSION TASK CARD NUMBER 5570-0551.  NON-ROUTINE NR 03455 TASK NR Y0237.
